Calabi flow and projective embeddings

Joel Fine UFR de Math´ematiques

Differential Geometry mathscidoc:1609.10171

Journal of Differential Geometry, 84, (3), 489-523, 2010
Let X CPN be a smooth subvariety. We study a flow, called balancing flow, on the space of projectively equivalent embeddings of X which attempts to deform the given embedding into a balanced one. If L X is an ample line bundle, considering embeddings via H0(Lk) gives a sequence of balancing flows. We prove that, provided these flows are started at appropriate points, they converge to Calabi flow for as long as it exists. This result is the parabolic analogue of Donaldsons theorem relating balanced embeddings to metrics with constant scalar curvature [12]. In our proof we combine Donaldson乫s techniques with an asymptotic result of Liu and Ma [17] which, as we explain, describes the asymptotic behavior of the derivative of the map FS . Hilb whose fixed points are balanced metrics.
No keywords uploaded!
[ Download ] [ 2016-09-11 21:33:58 uploaded by admin ] [ 487 downloads ] [ 0 comments ]
@inproceedings{joel2010calabi,
  title={CALABI FLOW AND PROJECTIVE EMBEDDINGS},
  author={Joel Fine},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160911213358045791828},
  booktitle={Journal of Differential Geometry},
  volume={84},
  number={3},
  pages={489-523},
  year={2010},
}
Joel Fine. CALABI FLOW AND PROJECTIVE EMBEDDINGS. 2010. Vol. 84. In Journal of Differential Geometry. pp.489-523. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160911213358045791828.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved